MathSciNet Relay Station
MathSciNet bibliographic data
MR749371 41A15 (41A25 62G05 65D07)
Cox, Dennis D. Multivariate smoothing spline functions. SIAM J. Numer. Anal. 21 (1984), no. 4, 789–813.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement